A study on controllability to stochastic neutral functional differential equations with delay and fractional Brownian motion
DOI:
https://doi.org/10.12775/TMNA.2025.062Keywords
Non-autonomous stochastic equation, fractional Brownian motion, controllability results, measure of non-compactness, Mönch's fixed point theoremAbstract
This paper is devoted to examine the controllability of a class of non-autonomous stochastic neutral functional differential equations with state-dependent delay and fractional Brownian motion. First, by employing operator theory and estimates on the nonlinear terms, we establish the existence of mild solutions for the considered system. Then, with the aid of Mönch's fixed point theorem and the properties of the measure of non-compactness, we derive sufficient conditions for the controllability of the system. Finally, an illustrative example is provided to demonstrate the applicability of the theoretical results. These findings offer a theoretical foundation for the analysis and control of complex systems in related fields.References
F. Andrade, C. Cuevas and H.R. Henrı́quez, Periodic solutions of abstract functional differential equations with state-dependent delay, Math. Methods Appl. Sci. 39 (2016), 3897–3909.
A. Anguraj and K. Ramkumar, Approximate controllability of semilinear stochastic integrodifferential system with nonlocal conditions, Fract. Fract. 2 (2018), no. 4, 29.
A. Anguraj, K. Ravikumar and B. Dumitru, Approximate controllability of a semilinear impulsive stochastic system with nonlocal conditions and Poisson jumps, Adv. Differerential Equations 2 (2020), 1–13.
G. Arthi, J.H. Park and H. Jung, Existence and exponential stability for neutral stochastic integrodifferential equations with impulses driven by a fractional Brownian motion, Commun Nonlinear Sci. Numer Simul. 32 (2016), 145–157.
J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, Lect. Notes Pure Appl. Math., vol. 60, Marcel Dekker, New York, 1980.
M. Benchohra, J. Henderson and I. Medjadj, Measure of noncompactness and neutral functional differential equations with state-dependent delay [J], J. Math. Appl. 39 (2016), 39.
B. Boufoussi and S. Hajji, Neutral stochastic functional differential equations driven by a fractional brownian motion in a Hilbert space, Stat. Probab. Lett. 82 (2012), 1549–1558.
T. Caraballo, M.J. Garrido-Atienza and T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal. 74 (2011), 3671–3684.
P.Y. Chen and Y.X. Li, Nonlocal Cauchy problem for fractional stochastic evolution equations in Hilbert spaces, Collect. Math. 66 (2015), 63–76.
P.Y. Chen, Y.X. Li and X.P. Zhang, On the initial value problem of fractional stochastic evolution equations in Hilbert spaces, Commun. Pure Appl. Anal. 14 (2015), 1817–1840.
J. Cui and Z. Wang, Nonlocal stochastic integro-differential equations driven by fractional brownian motion, Adv. Differential Equations 2016 (2016), paper no. 115.
G. Da Prato and Z. Jerzy, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 2014.
S. Deng, X.B. Shu and J. Mao, Existence and exponential stability for impulsive neutral stochastic functional differential equations driven by fBm with noncompact semigroup via Münch fixed point, J. Math.Anal. Appl. 467 (2018), no. 1, 398–420.
C. Dineshkumar, R. Udhayakumar, V. Vijayakumar and K. Sooppy Nisar, Results on approximate controllability of neutral integro-differential stochastic system with statedependent delay, Numer. Methods Partial Differential Equations (2020).
T.E. Duncan, Y. Hu and B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion I, Theory. SIAM J Control Optim. 38 (2000), 582–612.
M.M. El-Borai, On some stochastic fractional integro-differential equations, Adv. Dyn. Syst. Appl. 1 (2006), 49–57.
K. Ezzinbi, S. Ghnimi and M.A. Taoudi, Existence results for some nonlocal partial integro-differential equations without compactness or equicontinuity, J. Fixed Point Theory Appl. 2 (2019), 1–24.
A. Friedman, Partial Differential Equations, Holt, Rinehat and Winston, New York, 1969.
R.C. Grimmer, Resolvent operators for integral equations in a Banach space, Trans. Am. Math. Soc. 2731 (1982), 333–349.
J. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funk. Ekvac. 21 (1978), 11–41.
F. Hartung, Nonlinear variation of constants formula for differential equations with state-dependent delays, J. Dynam. Differential Equations 28 (2016), 1187–1213.
F. Hartung, T. Kristin, H.O. Walther and J. Wu, Functional differential equations with state-dependent delays: theory and applications, Handbook Differential Equations (ODE) 3 (2006), 435–545.
Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay, Springer, Berlin, 1991.
Q. Hu and J. Wu, Global continua of rapidly oscillating periodic solutions of statedependent delay differential equations, J. Dynam. Differential Equations 22 (2010), 253–284.
S. Ji and G. Li, Solutions to nonlocal fractional differential equations using a noncompact semi-group, Electron. J. Differential Equations 240 (2013), 1–14.
M. Johnson, V. Vijayakumar, et al. Optimal control results for Sobolev-type fractional stochastic Volterra–Fredholm integrodifferential systems of order ϑ(1, 2) via sectorial operators [J], Numer. Funct. Anal. Optim. 44 (2023), no. 6, 439–460.
M. Johnsonand, V. Vijayakumar, et al. Existence and approximate controllability results for second-order impulsive stochastic neutral differential systems [J], Appl. Anal. 103 (2024), no. 2, 481–505.
M.I. Kamenskiı̆, V.O. Valeri and Z. Pietro, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, De Gruyter, 2011.
A. Kumar, R. Patel and V. Vijayakumar, et al. Investigation on the approximate controllability of fractional differential systems with state delay, Circuits Syst. Signal. Process. 42 (2023), 4585–4602.
M. Li and X. Li, Approximate controllability of neutral stochastic integro-differential systems with impulsive effects, Electron. J. Differential Equations 53 (2016), 1–16.
Z. Li, Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by fbm, Neurocomputing 177 (2016), 620–627.
C.M. Marle, Mesures et probabilités, Hermam, Paris, 1974.
I. Maroto, C. Núñez and R. Obaya, Exponential stability for nonautonomous functional differential equations with state-dependent delay, Discrete Contin. Dyn. Syst. Ser. B 22 (2017), 3167–3197.
O. Melati, A. Slama and A. Ouahab, Existence and controllability results for stochastic impulsive integro-differential equations with infinite delay, Afr. Mat. 34 (2023), 24.
Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Lecture Notes in Mathematics, 1929; Springer–Verlag, 2008.
H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4 (1980), no. 5, 985–999.
D. Nguyen, Asymptotic behavior of linear fractional stochastic differential equations with time-varying delays, Commun. Nonlinear Sci. Numer. Simul. 19 (2014), 1–7.
M. Niu and B. Xie, Regularity of a fractional partial differential equation driven by space-time white noise, Proc. Amer. Math. Soc. 138 (2010), 1479–1489.
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
J. Pradeesh and V. Vijayakumar, A new approach on the approximate controllability results for Hilfer fractional stochastic hemivariational inequalities of order (1 < µ < 2) [J], Qual. Theory Dyn. Syst. 23 (2024), no. 4, 158.
J. Pradeesh and V. Vijayakumar, Investigating the existence results for Hilfer fractional stochastic evolution inclusions of order 1 < µ < 2 [J], Qual. Theory Dyn.l Syst. 23 (2024), no. 1, 46.
J. Pradeesh and Sumati Kumari Panda, T. Radhika and A. Chandrasekar, Results on controllability of Sobolev-type nonlocal neutral functional integrodifferential evolution hemivariational inequalities with impulsive effects via resolvent operators [J], J. Appl. Math. Comput. 71 (2025), n. 2, 2301–2326.
J. Pradeesh, Sumati Kumari Panda and V. Vijayakumar, T. Radhika and A. Chandrasekar, Controllability results for Sobolev-type analytic resolvent nonlocal neutral functional integrodifferential inclusions with impulses [J], J. Control Decis. (2024).
R. Sakthivel, P. Revathi and Y. Ren, Existence of solutions for nonlinear fractional stochastic differential equations, Nonlinear Anal. 81 (2013), 70–86.
L. Shu, X.B. Shu and J. Mao, Approximate controllability and existence of mild solutions for Riemann–Liouville fractional stochastic evolution equations with nonlocal conditions of order 1 < α < 2, Fract. Calc. Appl. Anal. 22 (2019), no. 4, 1086–1112.
A. Shukla, Sumati Kumari Panda, V. Vijayakumar, K. Kumar and K. Thilagavathi, Approximate controllability of Hilfer fractional stochastic evolution inclusions of order 1 < q < 2 [J], Fractal Fractional. 8 (2024), no. 9, 499.
P. Sobolevskiı̆, On equations of parabolic type in Banach space, Amer. Math. Soc. Transl. Ser. 49 (1965), 1–62.
K. Thiagu, On approximate controllability of second order fractional impulsive stochastic differential system with nonlocal, state-dependent delay and poisson jumps, Amer. J. Appl. Math. 9 (2021), no. 2, 52–63.
S. Tindel, C. Tudor and F. Viens, Stochastic evolution equations with fractional brownian motion, Probab. Theory Related Fields 127 (2003), 186–204.
S. Vivek, Sumati Kumari Panda, V. Vijayakumar, T. Radhika and A. Chandrasekar, On the approximate controllability for neutral fractional stochastic differential hemivariational inequalities with history-dependent operator [J], J. Differential Equations 422 (2025), 329–354.
Z. Yan and Z. Hongwu, Existence of solutions to impulsive fractional partial neutral stochastic integro-differential inclusions with state-dependent delay, Electron. J. Differ. Equ. 81, (2013), 2.
J. Zhu and X. Fu, Periodicity of solutions for non-autonomous neutral functional differential equations with state-dependent delay. J. Dynam. Differential Equations 35 (2023), 1389–1408.
Published
How to Cite
Issue
Section
Stats
Number of views and downloads: 0
Number of citations: 0